# SDR SIMA20140405001

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 24,755 hours, 20,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 20131A
- Part serial: 79163
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LEFT ON.  FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE.  R & R NR 1 & NR 3 EPSU IAW WC 33-700-19.  OPERATIONS CHECKED GOOD IAW WC 33-700-17, NO FURTHER DEFECTS NOTED.
